# SDR ASAA0843606

- Difficulty date: September 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6542451288
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FORE FLAP I/B LEADING EDGE CHAFED FROM CONTACT WITH CAVITY PANEL.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND DOUBLER IAW B737 400 SRM 51 53 01 FIG 201 AND INSTALLED.
